| Model Number |
DDBB1D4 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
02/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient received an inappropriate shock for atrial fibrillation with rapid ventricular response that was detected as fast ventricular tachycardia by the implantable cardioverter defibrillator (icd).The device remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that reprogramming was performed to collect another wavelet template.